Will Flecainide cause Diarrhea?

Question is Closed Report Mark as Favorite

Answers (1)

7 Oct 2009

Diarrhea is a common, less serious side effect of flecainide, but if it persists or becomes bothersome please see your doctor.

http://www.drugs.com/mtm/flecainide.html

http://www.drugs.com/sfx/flecainide-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I'm 47, have had two ablations for A-flutter in 06 & 08 and now doc wants to put me on flecainide?

Anyone out there, when first put on this medication, hospitalized to watch for severe side effects? I have never taken any meds for my AF and am ...

1 answer 23 Jan 2011

Has anyone taken Amiodarone for AF before going on flecainide. I'm on Amioarone n looking to switch?

Started having AF in 2006. Had ablation and it would come back months at a time. I had 6 cardioversions since n would get relief then it would come ...

1 answer 6 Jan 2012

Flecainide for 6mths & now have congestion/cough & gurgling in chest & ring in ears, side effect?

does any one know if that is a side effect of Flecainide?

1 answer 22 Feb 2012

Flecainide use and Pulmonary Fibrosis?

Any experience where continued use of Flecainide can or did contribute to lung scarring (Pulmonary Fibrosis)? I take 600 mg/day and have for years. ...

1 answer 26 Aug 2014

My husband took flecainide after his ablation. The doctor stopped it after 3 months. While he was?

... on it he did not experience any side effects. He had a episode of atrial fib about a month ago and was restarted on the flecainide. For the past ...

0 answers 2 Oct 2014